Random Attractors for Stochastic Ginzburg-Landau Equation on Unbounded Domains
Qiuying Lu,
Guifeng Deng and
Weipeng Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
We prove the existence of a pullback attractor in for the stochastic Ginzburg-Landau equation with additive noise on the entire n -dimensional space . We show that the stochastic Ginzburg-Landau equation with additive noise can be recast as a random dynamical system. We demonstrate that the system possesses a unique -random attractor, for which the asymptotic compactness is established by the method of uniform estimates on the tails of its solutions.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/428685.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/428685.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:428685
DOI: 10.1155/2014/428685
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().